# SDR 2007UALA02633

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 58,910 hours, 17,113 cycles
- Engine: Pwa PW2037
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A PRESSURIZATION PROBLEM.
